# SDR CALA0600433

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 22,016 hours, 3,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5134146
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT BS 303-325, LBL 30.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-02, PAGE 8.
